# SDR 2016FA0000321

- Difficulty date: July 6, 2016
- Submitted: July 6, 2016
- Operation: General aviation
- Aircraft: N91170
- Make and model: Cessna 207
- Aircraft serial: 20700101
- Aircraft time: 15,000 hours
- Engine: Cont IO520F
- Engine time: 1,847 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E04
- Part serial: 010876
- Condition: Failed
- Location: Zone 100
- Part time: 993 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT DID NOT ACTIVATE AFTER THE AIRCRAFT IMPACTED THE SIDE OF A MOUNTAIN.  ELT DID NOT APPEAR TO BE DAMAGED IN THE ACCIDENT.
